# SDR SWAA2022032872758

- Difficulty date: February 14, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: None
- Part number: 142MW
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 142MW AT AFT CARGO COMPARTMENT 2022-98196 / [01] FABRICATED SIDEWALL PANEL 142MW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 STEP 1.A TO F AND DRAWING #453A2510 REV A; MATERIAL USED: A60SG4W 48144; PO# 2021-234610.;[02] CORRECTED CORRECTIVE ACTION 1. FABRICATED SIDEWALL PANEL 142MW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 STEP 1.A TO F AND DRAWING #453A2510 REV SHEET 5; MATERIAL USED: A60SG4W 48144; PO# 2021-234610;[03] CERTIFIED STEP 2 COMPLETE  IAW B737-700 AMM 25-52-01-201-801
